# SDR UALA2011080103927

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 65,834 hours, 24,244 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT STRIP EXPOSED DOOR 2L.  PLASTIC COVER DAMAGED, COVER SECURED WITH TAPE AND EEL LIGHTS WORK AT ALL LOCATIONS NEEDS NEW COVER.  PLEASE REPAIR OR UPDATE WITH PARTS NEEDED FOR REPAIR, INCLUDE EFFECTIVE IPC REF & PART NUMBERS.  FLOOR TRACK IS DETERIORATED AT LAST ROW 1ST CLASS.  TRIED TO SPLICE IN NEW EEL COVER.  WILL NOT STAY IN PLACE.  RETAPED.  SECURED EEL COVER.
